# SDR USAA2009102892899

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 30,654 hours, 11,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1511 - LAX - EEL - EMERGENCY BATTERIES BY L-1 AND L-3 DOORS NOT TESTING.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERIES ON L-1 AND L-3 EMERGENCY POWER SUPPLY UNITS IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
